| Catalog Number |
1032-115-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.A picture was provided by the customer.It was visually observed that the conduit was broken.H3 other text : device not returned.
Event or Problem Description
It was reported per sales rep that the omnicurve balloon kit sustained a break in the curved conduit.It should be noted that the procedure was completed successfully without any patient impact, and without any adverse consequences.There was a 3-5 minute delay reported.